# SDR MYWA110115

- Difficulty date: November 2, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N738MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 32799
- Aircraft time: 17,668 hours, 6,823 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: NR 2 ENG SLOW TO ACCELERATE.  FAULT CODE 75-10392.  REMOVED AND REPLACED NR 2 ENGINE HMU PER B737-800 AMM 73-21-10 OPS CHECK NORMAL.  NO LEAKS NOTED AT THIS TIME.
